# SDR FDEA202006251354

- Difficulty date: June 25, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 52,470 hours, 24,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STA 680 - 700 LBL 60 CORRODED.  REMOVED CORROSION AT FLOOR SUPPORT STA 680 TO STA 700 LBL 60 ORIGINAL MAT .050", MATERIAL LOSS .010", MAT REMAINING .040" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A DETAIL III.  REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT IAW SRM 51-40-02-OG AND B.  DWG 143N5410 REV F.
